Skip to content
My WebMD Sign In, Sign Up
vaginal bleeding
avatar
bwill21 posted:
i had vaginal surgury in august of 2010 and then i got the depo shot but what is going on is ive been bleeding since august and the docter said that its from the shot and not the surgury she put me on another type of birth control pill to stop the bleeding that didnt work the estrogin and then estroven and none of these is working and its not slow light bleeding its a heavy one most of the time
Reply


Spotlight: Member Stories

i am 23 years and a born and raised californian. i'm here to get some insight on my own health issues and to give my input on things other people ...More

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.